# SDR ASAA2018122827587

- Difficulty date: December 12, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57103
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON R/H WEB AFT OF STA 986 HAS CORR. GROUNDED - YES. REMOVED CORR AND FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 70 51 1A 1 REMOVED AND REPLACED ANGLE IAW B737 800 SRM 51 04 02 0G 0 W .090 O .052 R .032 L 2.20 D .020".
